# SDR DLM88011188

- Difficulty date: July 18, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 24,713 hours, 19,315 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 5804
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY OUTBOARD COFFEEMAKER PRODUCED ELECTRICAL SMOKE.  PULLED C/B.  REPLACED DISPENSER.  NEW UNIT CKS OK AND DOES NOT PRODUCE ANY ABNORMAL ODORS AFTER 30 MINS OPERATION.
